Publication
Title
The properties of singular causation
Author
Abstract
Language
English
Source (journal)
The monist : an international quarterly journal of general philosophical inquiry. - Chicago, Ill., 1888, currens
Publication
Chicago, Ill. : 2009
ISSN
0026-9662 [print]
2153-3601 [online]
Volume/pages
92:1(2009), p. 112-132
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Record
Identification
Creation 02.02.2012
Last edited 04.05.2021